Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 478, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 9, 2012, 6:20 PM CST for Chester County, Hardeman County, Madison County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2012, 6:20 PM CST (00:20 UTC)
- Expired
- Dec 9, 2012, 6:45 PM CST
- In force
- 25 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Hardeman County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 100 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 715 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
925 WUUS54 KMEG 100020 SVRMEG TNC023-069-113-100045- /O.NEW.KMEG.SV.W.0478.121210T0020Z-121210T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 620 PM CST SUN DEC 9 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... NORTH CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 645 PM CST * AT 621 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERCER...OR 10 MILES NORTHWEST OF CHICKASAW STATE FOREST...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENDERSON...JACKSON AND CHICKASAW STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3574 8862 3542 8861 3537 8907 3555 8908 TIME...MOT...LOC 0021Z 244DEG 37KT 3549 8893 $$
1 follow-up statement
397
WWUS54 KMEG 100033
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CST SUN DEC 9 2012
TNC023-069-100043-
/O.CAN.KMEG.SV.W.0478.000000T0000Z-121210T0045Z/
CHESTER TN-HARDEMAN TN-
633 PM CST SUN DEC 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARDEMAN AND
WESTERN CHESTER COUNTIES IS CANCELLED...
AT 633 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3543 8880 3543 8897 3557 8894 3574 8862
3556 8862
TIME...MOT...LOC 0033Z 244DEG 37KT 3554 8879
$$
TNC113-100045-
/O.CON.KMEG.SV.W.0478.000000T0000Z-121210T0045Z/
MADISON TN-
633 PM CST SUN DEC 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHEASTERN MADISON COUNTY...
AT 633 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MALESUS...OR 8 MILES SOUTH OF JACKSON...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEDON...
CLAYBROOK...MADISON HALL...MALESUS...BEECH BLUFF...MAPLE GROVE...EAST
UNION...PARKBURG AND PINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3543 8880 3543 8897 3557 8894 3574 8862
3556 8862
TIME...MOT...LOC 0033Z 244DEG 37KT 3554 8879
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 6:03 PM CST, 17 minutes earlier.
Area forecast discussion, Dec 9, 6:03 PM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 603 PM CST SUN DEC 9 2012 .UPDATE... UPDATED FOR THE 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 340 PM CST SUN DEC 9 2012/ DISCUSSION... LOTS OF WEATHER TO DISCUSS AND MODELS REMARKABLE SIMILAR IN THERE GENERAL SOLUTIONS UNTIL THE END OF THE PERIOD FOR NEXT WEEKEND. THUNDERSTORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP. DEW POINTS HAVE RISEN INTO THE 60S IN MANY PLACES...ESPECIALLY WEST OF THE MISSISSIPPI RIVER...THIS DUE TO A LOW LEVEL JET AND STRONG SURFACE WINDS FROM THE SOUTH. CAPE IS NOT VERY HIGH FROM LATEST SOUNDING FROM LZK...HOWEVER HELICITY IS OVER 300 M2/S2. MEMPHIS SHOWING SIMILAR RESULTS FROM MODELS AND OBSERVATIONS. THIS EVENING...EASTWARD MOVEMENT OF STORMS WILL PROGRESS WITH FRONT...HOWEVER...THERE MAY BE SOME WEAKENING UNLESS ADVECTION OF DEW POINTS OCCURS MORE IN EASTERN HALF OF CWA...WHICH STILL MAY HAPPEN. HOWEVER...LIFT FROM FRONT WILL PROVIDE INSTABILITY TO PRODUCE SHOWERS AND THUNDERSTORMS THIS EVENING AND TONIGHT. FRONT WILL MOVE THROUGH BY TOMORROW MORNING FOR AREAS WEST OF THE MISSISSIPPI RIVER. AS FRONT MOVES THROUGH IN THE MORNING SOME AREAS BASICALLY NORTH AND WEST OF MEMPHIS MAY SEE SOME SLEET...HOWEVER...GROUND WILL BE TO WARM FOR ANY ACCUMULATION AND AIR TEMPERATURE SHOULD BE ABOVE FREEZING SO MELTING WILL OCCUR QUICKLY. WINDS WILL SHIFT AND BE STRONGER BEHIND FRONT. THE FRONT WILL CONTINUE TO MOVE SOUTHWEST THROUGH FORECAST AREA ON MONDAY...EXPECT SHOWERS AND THUNDERSTORMS MAINLY AHEAD OF FRONT. BY TUESDAY HIGH PRESSURE BEGINS TO TAKE OVER THROUGH FRIDAY. EXTENDED MODELS IN DISAGREEMENT WITH TIMING FOR FRONT NEXT WEEKEND. GFS INDICATES IT MAY MOVE THROUGH ON SATURDAY...WHILE ECMWF IS INDICATING SUNDAY. HAVE LEFT NEXT WEEKEND RELATIVELY WET IN THE FORECAST AS UNSURE OF TIMING OF FRONT. TLSJR && .AVIATION... 00Z TAF CYCLE MULTIPLE CLOUD DECKS PERSIST WITHIN PRE-FRONTAL MOIST WARM SECTOR WITH MAINLY MVFR AND VFR CIGS AND UNRESTRICTED VSBYS OUTSIDE OF CONVECTION. ALL TAF SITES REMAIN AHEAD OF THE FRONT AS OF 00Z. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF MORE SOLID LINE OF THUNDERSTORMS WHICH IS CURRENTLY ALIGNED ALONG AN APPROACHING STRONG COLD FRONT. THE PRE- FRONTAL CONVECTION WILL BE HANDLED WITH VCTS WORDING AT KMEM AND KTUP...WITH PREVAILING TSRA AT KMKL FOR THE FIRST HOUR OF THE TAF PERIOD. SOUTHWEST WINDS GUSTING UP TO 20 KTS WILL BE COMMON AHEAD OF THE FRONT AT TAF SITES THIS EVENING. THE COLD FRONT WILL BRING A PERIOD OF SHOWERS AND THUNDERSTORMS IMPACTING KJBR FIRST BETWEEN 00Z-01Z...KMEM BETWEEN 03Z-05Z...KMKL BETWEEN 03-07Z...AND KTUP BETWEEN 05Z-09Z. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE THIS EVENING WITH STRONG WIND GUSTS AND HAIL. BEHIND THE FRONTAL PASSAGE GUSTY NORTHWEST WINDS (UP TO 20 KTS) WILL BE COMMON ALONG WITH LOWERING CIGS AND VSBYS. MVFR AND EVENTUALLY IFR CIGS MAY DEVELOP IN THE POST FRONTAL ENVIRONMENT ALONG WITH CONTINUED RAIN CHANCES. AS DEEP ARCTIC AIRMASS SURGES SOUTH INTO THE REGION BY EARLY MONDAY MORNING AND A SECONDARY SHORTWAVE ACTS ON LINGERING ATMOSPHERIC MOISTURE THERE MAY BE A PERIOD OF LIGHT RAIN AND OR SNOW SHOWERS AT KJBR...KMEM...AND KMKL. THIS ACTIVITY SHOULD REMAIN LIGHT AND NOT HAVE MUCH IMPACT ON AVIATION. MVFR CIGS WILL CONTINUE THROUGH THE MORNING INTO THE AFTERNOON HOURS. SKIES WILL EVENTUALLY CLEAR FROM WEST TO EAST THROUGH THE AFTERNOON WITH NORTHWEST WINDS GUSTING UP TO 25 KTS. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 38 42 27 44 / 100 40 0 0 MKL 43 45 23 44 / 100 50 10 0 JBR 34 42 25 42 / 100 20 0 0 TUP 50 50 28 47 / 100 70 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 9, 4:32 PM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 PM CST SUN DEC 9 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-110045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 432 PM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A POSSIBILITY OF SEVERE WEATHER THIS EVENING...MOST LIKELY HAZARD WOULD BE HAIL AND HIGH WINDS. THERE IS A SMALL CHANCE FOR A TORNADO...MAINLY WEST OF THE MISSISSIPPI RIVER AND IN TENNESSEE AND MISSISSIPPI IN COUNTIES THAT BORDER THE MISSISSIPPI RIVER. A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS ACROSS THE MID-SOUTH FOR ALL OF THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SOME AREAS MAY SEE SOME SLEET ON MONDAY MORNING. THERE WILL BE NO ACCUMULATION AND THUS NO HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Dec 9, 5:13 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
513 PM CST SUN DEC 9 2012
ARZ017-018-026-092345-
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
513 PM CST SUN DEC 9 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CST FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES WEST OF CASH AT 513 PM CST...MOVING
NORTHEAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...
JONESBORO AND LAKE FRIERSON STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3612 9053 3581 9045 3570 9101 3571 9104
3590 9104
TIME...MOT...LOC 2313Z 247DEG 42KT 3583 9095Special weather statement, Dec 9, 5:24 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 524 PM CST SUN DEC 9 2012 TNZ089-100000- FAYETTE TN- 524 PM CST SUN DEC 9 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CST FOR... CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTHWEST OF SOMERVILLE AT 525 PM CST...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3512 8919 3509 8950 3529 8951 3537 8919 TIME...MOT...LOC 2325Z 247DEG 32KT 3520 8941
Local storm report, Dec 9, 5:32 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 11 SW POCAHONTAS 36.15N 91.11W
12/09/2012 RANDOLPH AR PUBLIC
HOUSE COMPLETELY SHIFTED OFF FOUNDATION. SECOND STORY OF
HOME REMOVED ALONG WITH ROOF. NEIGHBORS BARN IN RESIDENTS
YARD.
&&
AJCLocal storm report, Dec 9, 5:42 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 3 SSW IMBODEN 36.16N 91.20W
12/09/2012 LAWRENCE AR TRAINED SPOTTER
TORNADO ON GROUND NEAR IMBODEN. SMALL DEBRIS FIELD
REPORTED AND MEASURED WIND GUST OF 59 MILES PER HOUR.
0333 PM TORNADO 11 SW POCAHONTAS 36.15N 91.11W
12/09/2012 RANDOLPH AR PUBLIC
HOUSE COMPLETELY SHIFTED OFF FOUNDATION. SECOND STORY OF
HOME REMOVED ALONG WITH ROOF. NEIGHBORS BARN IN RESIDENTS
YARD.
&&
AJCSpecial weather statement, Dec 9, 5:48 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 548 PM CST SUN DEC 9 2012 TNZ052>054-100015- CHESTER TN-HENDERSON TN-MADISON TN- 548 PM CST SUN DEC 9 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CST FOR... NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... WESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... EASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MIFFLIN AT 549 PM CST...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CHESTER...HENDERSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR HENDERSON AND LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE. && LAT...LON 3582 8828 3546 8837 3543 8890 3576 8865 TIME...MOT...LOC 2349Z 257DEG 36KT 3559 8865
Special weather statement, Dec 9, 5:51 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CST SUN DEC 9 2012
ARZ018-026-027-MOZ113-100030-
CRAIGHEAD AR-GREENE AR-POINSETT AR-DUNKLIN MO-
551 PM CST SUN DEC 9 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CST FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTHERN POINSETT COUNTY IN EASTERN ARKANSAS...
EXTREME SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF CASH AT 551 PM CST...
MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE AND POINSETT COUNTIES...
INCLUDING LOCATIONS NEAR BAY...BONO...BROOKLAND...CARAWAY...
JONESBORO...LAKE CITY...MONETTE AND TRUMANN...SHOULD MONITOR THIS
STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3583 9103 3589 9090 3588 9088 3590 9088
3613 9028 3569 9028 3559 9104
TIME...MOT...LOC 2351Z 270DEG 17KT 3577 9088The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 6:43 PM CST | Special Weather Statement | MEG | Madison | 32 min |
| Dec 9, 6:44 PM CST | Special Weather Statement | MEG | Lake | 31 min |
| Dec 9, 8:26 PM CST | Special Weather Statement | MEG | Haywood | 34 min |
| Dec 9, 8:52 PM CST | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 23 min |
| Dec 9, 9:12 PM CST | Special Weather Statement | MEG | Crockett, Haywood | 33 min |
| Dec 9, 9:25 PM CST | Special Weather Statement | MEG | Fayette | 35 min |
| Dec 9, 9:27 PM CST | Special Weather Statement | MEG | Shelby | 33 min |
| Dec 9, 9:31 PM CST | Special Weather Statement | MEG | Carroll | 29 min |
| Dec 9, 9:37 PM CST | Special Weather Statement | MEG | Madison | 38 min |
| Dec 9, 9:56 PM CST | Special Weather Statement | MEG | Carroll, Henderson | 34 min |
| Dec 9, 9:59 PM CST | Special Weather Statement | MEG | Fayette, Hardeman, Madison | 31 min |
| Dec 9, 10:35 PM CST | Special Weather Statement | MEG | Chester, Hardeman | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.